My doctor just prescribed Spiro for me for my skin... I haven't taken it yet. because I'm worried that I will have a headache or something and it says not to take NSAIDS with it... has anyone taken ibuprofen on this med?? And if I can't take that, I guess I could go with Tylenol but sometimes I have really bad leg pain after going to the gym or running around all day... if it is just GI symptoms I'm already on a med to protect my stomach so that should b ok. The other thing is sometimes intake surged or benadryll for allergies... So has anyone had any problems with these meds and Spiro??? Thanks!!
Hope you get this answer since it's been so long since your post. I think you should talk to your doctor just in case. I never knew that Spiro and NSAIDs were not to be taken together or taken together with caution until today when I was doing some research. I never had any GI problems until last August when I eventually ended up in the emergency room I was in so much pain. I had been having pain (serious burning) and problems on and off for months. Well the problems started soon after I started taking Spiro. I had always taken NSAIDs. Admittedly I started taking NSAIDs a little more as I was exercising a lot and trying to combat some of the associated pain and swelling. So after my emergency room visit I stopped taking NSAIDs and my problems have subsided. I was still taking and still take Spiro though. There really seemed for me to be a direct correlation between my GI problems and my concomitant use of Spiro and NSAIDs. I take Diphenhydramine all the time with no problems (I think this is the active antihistamine in Benadryl). The upside iis my skin is flawless now after years and years of what was clearly hormonal acne. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2012 • 3 answers
Spironolactone - Is it normal to feel drowsy while taking spiro? I just started a 25mg dose about a?
Posted 21 Dec 2012 • 1 answer
Posted 18 May 2013 • 1 answer
Posted 7 Mar 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer